Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 130, NWS Twin Cities, MN

June 27, 2008Carver County, Hennepin County, Scott County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 27, 2008, 4:03 PM CDT for Carver County, Hennepin County, Scott County, Minnesota. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2008, 4:03 PM CDT (21:03 UTC)
Expired
Jun 27, 2008, 4:45 PM CDT
In force
42 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Carver County, MN, Hennepin County, MN, Scott County, MN

The radar

The Minneapolis radar (KMPX), 6 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 4:05 PM CDTHAIL 0.884 W Cologne, MNSHERIFFS DEPUTY REPORTED NEAR ZERO VISIBILITY WITH HEAVY RAIN AND NICKEL HAIL ON HWY 212 BETWEEN COLOGNE AND NORWOOD YOUNG AMERICA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 1:09 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.1 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2008-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 374 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2008-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
374 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
791 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 272103
SVRMPX
MNC019-053-139-272145-
/O.NEW.KMPX.SV.W.0130.080627T2103Z-080627T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
403 PM CDT FRI JUN 27 2008

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HENNEPIN COUNTY IN EAST CENTRAL MINNESOTA...
  SOUTHERN CARVER COUNTY IN EAST CENTRAL MINNESOTA...
  NORTHERN SCOTT COUNTY IN EAST CENTRAL MINNESOTA...

* UNTIL 445 PM CDT

* AT 401 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
  CAPABLE OF PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 65 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5
  MILES NORTHWEST OF WACONIA TO 6 MILES SOUTH OF COLOGNE...AND MOVING
  EAST AT 34 MPH.

* SOME LOCATIONS INCLUDE...
  VICTORIA...
  CARVER...
  CHASKA...
  CHANHASSEN...
  SHAKOPEE...
  EDEN PRAIRIE...
  PRIOR LAKE...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTHERN MINNESOTA AND NORTHWESTERN WISCONSIN.

LAT...LON 4490 9342 4468 9340 4468 9388 4488 9393
TIME...MOT...LOC 2103Z 267DEG 30KT 4491 9382 4468 9378

$$
3 follow-up statements
000 
WWUS53 KMPX 272110
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
410 PM CDT FRI JUN 27 2008

MNC019-053-139-272145-
/O.CON.KMPX.SV.W.0130.000000T0000Z-080627T2145Z/
HENNEPIN MN-CARVER MN-SCOTT MN-
410 PM CDT FRI JUN 27 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT 
FOR NORTHERN SCOTT...SOUTHERN CARVER AND SOUTHERN HENNEPIN 
COUNTIES...

AT 405 PM CDT...NICKEL SIZE HAIL WAS REPORTED IN COLOGNE WITH THIS 
STORM.

AT 406 PM CDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 65 MPH.  THESE SEVERE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 3 MILES NORTH OF WACONIA TO 7 MILES SOUTH OF
COLOGNE...AND MOVING EAST AT 34 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE 
MARYSTOWN...WACONIA...VICTORIA...SHAKOPEE...PRIOR LAKE...EDEN 
PRAIRIE...CHASKA...CHANHASSEN AND CARVER.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT ANY DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY
TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4468 9384 4488 9389 4488 9383 4489 9381
      4490 9343 4488 9342 4468 9340
TIME...MOT...LOC 2110Z 267DEG 30KT 4489 9374 4468 9370

$$
000 
WWUS53 KMPX 272123
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
422 PM CDT FRI JUN 27 2008

MNC019-053-139-272145-
/O.CON.KMPX.SV.W.0130.000000T0000Z-080627T2145Z/
HENNEPIN MN-CARVER MN-SCOTT MN-
422 PM CDT FRI JUN 27 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT 
FOR NORTHERN SCOTT...SOUTHERN CARVER AND SOUTHERN HENNEPIN 
COUNTIES...

AT 420 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF 
PRODUCING NICKEL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 65 MPH.  
THESE SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES 
NORTHEAST OF VICTORIA TO 3 MILES SOUTHWEST OF MARYSTOWN...AND MOVING 
EAST AT 34 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE SHAKOPEE...PRIOR LAKE...EDEN 
PRAIRIE...CHASKA...CHANHASSEN AND CARVER.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT ANY DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY
TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4489 9381 4490 9343 4489 9342 4487 9343
      4486 9342 4468 9340 4468 9375
TIME...MOT...LOC 2122Z 267DEG 30KT 4489 9360 4468 9356

$$
000 
WWUS53 KMPX 272143
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
442 PM CDT FRI JUN 27 2008

MNC019-053-139-272152-
/O.EXP.KMPX.SV.W.0130.000000T0000Z-080627T2145Z/
HENNEPIN MN-CARVER MN-SCOTT MN-
442 PM CDT FRI JUN 27 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SCOTT...SOUTHERN 
CARVER AND SOUTHERN HENNEPIN COUNTIES EXPIRES AT 445 PM CDT...

SEVERE STORMS WERE ABOUT TO MOVE OUT OF THE COUNTY. HOWEVER...MORE 
THUNDERSTORMS WERE DEVELOPING IN THE AREA...REMAIN ALERT FOR POSSIBLE
ADDITIONAL WARNINGS.

AT 405 PM CDT...HAIL UP TO THE SIZE OF A NICKEL WAS REPORTED IN 
COLOGNE WITH THE STORM.

LAT...LON 4489 9381 4490 9343 4489 9342 4487 9343
      4486 9342 4468 9340 4468 9375
TIME...MOT...LOC 2142Z 267DEG 30KT 4490 9336 4469 9333

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:24 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jun 27, 2:24 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
224 PM CDT FRI JUN 27 2008

.DISCUSSION...

MESSY SURFACE PATTERN ACROSS THE REGION THIS AFTERNOON. SURFACE
WAVE THAT WAS OVER FAR SOUTHERN MN THIS MORNING HAS PROGRESSED
INTO SW WI EARLY THIS AFTERNOON. A TROF STRETCHES SW FROM THE LOW
ACROSS CENTRAL IA...WHICH HAS TURNED THE FLOW TO THE WEST. ANOTHER
TROF EXTENDS N-S THROUGH CENTRAL AREAS OF THE STATE. CONVECTION
HAS DEVELOPED OVER CENTRAL AND NORTHEAST AREAS OF MN NEAR THIS
AXIS WHERE HEATING WAS MAXIMIZED. SOME SEVERE STORMS OVER NORTH
CENTRAL AND NORTHEAST SECTIONS WHERE 0-1KM AND 0-6 KM SHEAR VALUES
ARE 15 AND 30 KNOTS RESPECTIVELY. VERY LITTLE SHEAR ACROSS OUR MN
CWA ATTM. SHEAR VALUES ARE PROGGED BY THE RUC TO INCREASE ACROSS
CENTRAL AND SOUTHERN MN AND WEST CENTRAL WI DURING THE LATE
AFTERNOON AND EVENING HOURS TO VALUES SIMILAR TO THOSE SEEN TO OUR
NORTH. 0-3KM CAPE IS ALSO ABOVE 100 J/KG TO OUR NORTH ATTM AND
THIS TOO IS PROGGED TO DEVELOP ACROSS EAST CENTRAL MN AND WEST
CENTRAL WI. HENCE...SHOWERS AND THUNDERSTORMS THROUGH THE EVENING
WITH A FEW SEVERE STORMS. SEVERE THUNDERSTORM WATCH 620 IN EFFECT
UNTIL 8 PM.

TO OUR WEST AND NORTH...A COLD FRONT STRETCHES FROM FAR NORTHWEST
MN THROUGH EASTERN SD AND WILL PUSH EAST OF THE CWA BY MIDNIGHT...
BRINING THE SHOWERS AND THUNDERSTORMS TO AN END. A DEEP UPPER LOW
OVER SOUTHERN SASKATCHEWAN IS STILL ON TRACK TO ARRIVE OVER THE
LOCAL AREA ON SATURDAY. 12HR 400MB HEIGHT FALLS VALID SATURDAY
MORNING ARE 180M OVER THE CWA ALONG WITH A HUGE INCREASE IN PV.
LIKELY POPS STILL LOOK GOOD FOR TOMORROW ALONG WITH ISOLATED
THUNDERSTORMS. IN FACT...THE SHOWERS SHOULD PERSIST WELL INTO THE
EVENING BEFORE DIMINISHING. 15Z SREF POPS POINTING TO IMPROVING
CONDITIONS ON SUNDAY WITH JUST A SMALL CHANCE FOR SHOWERS OVER FAR
EASTERN MN AND WEST CENTRAL WI.

HIGH PRESSURE TO BEGIN THE WORK WEEK WHICH SHOULD PREVAIL THROUGH
TUESDAY. GREAT COLLABORATION TODAY WITH SURROUNDING OFFICES ON THE
WEDNESDAY THROUGH FRIDAY PERIOD. DECIDED TO GO WITH THE ECMWF
SOLUTION WHICH WOULD DRIVE A COLD FRONT ACROSS THE FA ON WEDNESDAY
WITH DRY WEATHER THURSDAY AND FRIDAY.

&&

.AVIATION... /18Z TAF ISSUANCE/
RAIN SHOWERS ASSOCIATED WITH THE MCV WILL CONTINUE PIVOTING
NORTHEAST OF THE TAF SITES THIS AFTERNOON...ALTHOUGH NEW /AND MORE
ORGANIZED/ TS/SHRA DEVELOPMENT IS EXPECTED TO ACCOMPANY THE COLD
FRONT AS IT PUSHES FROM WESTERN MN TO WEST CENTRAL WI. SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO AFFECT KAXN/KRWF EARLY THIS
AFTERNOON...AND SPREAD EASTWARD TO KSTC/KMSP/KRNH/KEAU DURING THE
MID AFTERNOON AND EARLY EVENING HOURS. EXPECT A PERIOD OF MVFR
CONDITIONS TO ACCOMPANY THE TROUGH/FROPA THIS AFTERNOON. WESTERLY
WINDS WILL PREVAIL IN THE WAKE OF THE FRONT. STRONG CLOSED
MID/UPPER LOW DIVES SOUTHEAST FROM CANADA ON SATURDAY. CU
DEVELOPMENT AND SCATTERED SHOWERS ARE EXPECTED TO DEVELOP.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

RAH/LS
Hazardous weather outlook, Jun 27, 11:55 AM CDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1155 AM CDT FRI JUN 27 2008

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
281700-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1155 AM CDT FRI JUN 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AS A COLD
FRONT SWEEPS ACROSS THE AREA. SOME OF THESE THUNDERSTORMS MAY
BECOME SEVERE...MAINLY EAST OF A LINE FROM ALEXANDRIA TO WILLMAR
AND REDWOOD FALLS. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS...WITH THE MOST LIKELY WINDOW OF TIME FOR SEVERE
THUNDERSTORMS BEING BETWEEN 3 PM AND 8 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY AND
SUNDAY...DESPITE COOLER TEMPERATURES...AS A CLOSED UPPER LEVEL
LOW PRESSURE SYSTEM DROPS INTO NORTHERN MINNESOTA AND INTO THE
GREAT LAKES REGION. THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE TOWARD THE MIDDLE
OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING...MAINLY EAST OF AN ALEXANDRIA TO WILLMAR AND REDWOOD
FALLS LINE.

LS/KAT

In the hours before

Special weather statement, Jun 27, 3:35 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
335 PM CDT FRI JUN 27 2008

MNZ051-059>061-066>069-272145-
ANOKA-CARVER-HENNEPIN-MCLEOD-SCOTT-SHERBURNE-SIBLEY-WRIGHT-
335 PM CDT FRI JUN 27 2008

...SIGNIFICANT WEATHER ALERT FOR ANOKA...CARVER...HENNEPIN...
MCLEOD...SCOTT...SHERBURNE...SIBLEY AND WRIGHT COUNTIES UNTIL 445 PM
CDT...

AT 334 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
MAPLE LAKE TO 4 MILES SOUTHEAST OF SILVER LAKE TO 4 MILES NORTHWEST
OF GAYLORD. THESE STORMS WERE MOVING EAST AT 30 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  MAPLE LAKE.
  WAVERLY.
  BUFFALO.
  WATERTOWN.
  LAKE MINNETONKA AREA.
  ROCKFORD.

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN TREE LIMBS...AND
POSSIBLY SMALL TREES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jun 27, 3:38 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
338 PM CDT FRI JUN 27 2008

MNZ083-084-092-093-272130-
BLUE EARTH-FARIBAULT-FREEBORN-WASECA-
338 PM CDT FRI JUN 27 2008

...SIGNIFICANT WEATHER ALERT FOR SOUTHERN BLUE EARTH...NORTHERN
FARIBAULT...NORTHERN FREEBORN AND SOUTHERN WASECA COUNTIES UNTIL 430
PM CDT...

AT 334 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTH OF MAPLETON. THIS STORM WAS MOVING
EAST AT 29 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MAPLETON.
  MINNESOTA LAKE.
  WALDORF.
  BARODA.
  OTISCO.
  NEW RICHLAND.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 2:08 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Watonwan52 min
Jun 27, 3:07 PM CDTTornado WarningMPXBenton23 min
Jun 27, 3:29 PM CDTTornado WarningMPXBenton, Mille Lacs31 min
Jun 27, 4:51 PM CDTSevere Thunderstorm WarningMPXFreeborn39 min
Jun 27, 6:38 PM CDTSevere Thunderstorm WarningMPXYellow Medicine39 min
Jun 27, 6:45 PM CDTSevere Thunderstorm WarningMPXMcLeod, Sibley38 min
Jun 27, 6:48 PM CDTSevere Thunderstorm WarningMPXRenville42 min
Jun 27, 6:52 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Nicollet, Sibley53 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.